On a certain optimal problem with a single switching
Differencialʹnye uravneniâ, Tome 2 (1966) no. 4, pp. 571-573
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_4_a11,
author = {S. T. Zavalishchin},
title = {On a certain optimal problem with a single switching},
journal = {Differencialʹnye uravneni\^a},
pages = {571--573},
year = {1966},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_4_a11/}
}
S. T. Zavalishchin. On a certain optimal problem with a single switching. Differencialʹnye uravneniâ, Tome 2 (1966) no. 4, pp. 571-573. http://geodesic.mathdoc.fr/item/DE_1966_2_4_a11/